File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On ostrowski-type inequalities for higher-order partial derivatives

TitleOn ostrowski-type inequalities for higher-order partial derivatives
Authors
Issue Date2010
PublisherSpringerOpen. The Journal's web site is located at http://www.journalofinequalitiesandapplications.com
Citation
Journal Of Inequalities And Applications, 2010, v. 2010, article 960672 How to Cite?
AbstractWe establish some new Ostrowski-type integral inequalities involving higher-order partial derivatives. As applications, we get some interrelated results. Our results provide new estimates on inequalities of this type. Copyright © 2010 Z. Changjian andW.-S. Cheung.
Persistent Identifierhttp://hdl.handle.net/10722/75183
ISSN
2010 Impact Factor: 0.879
2015 SCImago Journal Rankings: 0.478
ISI Accession Number ID
Funding AgencyGrant Number
National Natural Sciences Foundation of China10971205
Research Grants Council of the Hong Kong SAR, ChinaHKU7016/07P
HKU Seed Grant for Basic Research
Funding Information:

The research is supported by the National Natural Sciences Foundation of China (10971205). It is partially supported by the Research Grants Council of the Hong Kong SAR, China (Project no. HKU7016/07P) and an HKU Seed Grant for Basic Research.

References

 

DC FieldValueLanguage
dc.contributor.authorChangjian, Zen_HK
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2010-09-06T07:08:44Z-
dc.date.available2010-09-06T07:08:44Z-
dc.date.issued2010en_HK
dc.identifier.citationJournal Of Inequalities And Applications, 2010, v. 2010, article 960672en_HK
dc.identifier.issn1025-5834en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75183-
dc.description.abstractWe establish some new Ostrowski-type integral inequalities involving higher-order partial derivatives. As applications, we get some interrelated results. Our results provide new estimates on inequalities of this type. Copyright © 2010 Z. Changjian andW.-S. Cheung.en_HK
dc.languageengen_HK
dc.publisherSpringerOpen. The Journal's web site is located at http://www.journalofinequalitiesandapplications.comen_HK
dc.relation.ispartofJournal of Inequalities and Applicationsen_HK
dc.titleOn ostrowski-type inequalities for higher-order partial derivativesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1025-5834&volume=2010 ArtID 960672&spage=8 pages&epage=&date=2010&atitle=On+Ostrowski-Type+Inequalities+for+Higher-Order+Partial+Derivativesen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1155/2010/960672en_HK
dc.identifier.scopuseid_2-s2.0-80052691180en_HK
dc.identifier.hkuros169016en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-80052691180&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume2010en_HK
dc.identifier.epagearticle 960672-
dc.identifier.epagearticle 960672-
dc.identifier.isiWOS:000276301800001-
dc.publisher.placeGermanyen_HK
dc.identifier.scopusauthoridChangjian, Z=50160985400en_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats